Not Feeling Good

Morning to u all, hope your not suffering to much today. I have started a new Drug Azathioprine 6 a day, but for the last four days my knees have come so painful, very swollen, front back and down the one calf, I rang my doctor but he is saying he cant do any thing. I have always had swollen knees so that is nothing new, but im struggling to work and im worried because the pain is in all of my left leg, back off knee and in the calf, don't know what to do. I take 500mg of Naproxen and 30mg of Codeine, 20 mg Omeprazole, 20mg of Citalopram, I have asked for a steroid but they don't seem to work for me, but I will try any thing right now. I am Sero negative RA. Thanks for any Advice.

4 Replies

oldestnewest
  • Get an emergency appointment to see your GP. Pain in the calf can indicate a DVT and you need to make sure that if you have this, it gets treated immediately. Let us know how you get on. Clemmie

  • Thanks Clemmie I will thanks for your reply x

  • Unfortunately like all DMARDs, azothiaprine will take time to work.

    But you should not just put up with the suffering, see the GP, contact the rheumy, MAKE A FUSS!

  • Thanks Oldtimer I do get sick of not getting any were so I just give up xx

You may also like...